# SDR HEEA079287

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 6,031 hours
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 13824120234
- Part serial: 8360792
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CANNOT ENTER WAYPOINT, LARGE KNOB WON'T GO OVER 2ND POSITION.
